JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of applied mathematics & informatics
Journal homepage(new window)
Journal Basic Information
pISSN :
1598-5857 
eISSN :
2234-8417 
Journal DOI :
10.14317/jami 
Frequency :
Others 
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • COMPACT INTERPOLATION ON AX
  • Kang, Joo Ho ;
  • Journal of applied mathematics & informatics, volume 32, issue 3_4, 2014, Pages 441~446
  • DOI : 10.14317/jami.2014.441
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • THE ORIENTABLE NUMBERS OF A GRAPH
  • Kim, Byung Kee ;
  • Journal of applied mathematics & informatics, volume 32, issue 3_4, 2014, Pages 503~509
  • DOI : 10.14317/jami.2014.503
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)